# SDR SWAA2021081189756

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927+18 LBL3 WL178. ; / [01] REMOVED CORROSION ON AFT CARGO BAY L/H ON TRACK AROUND FASTENER HOLE BS 927+18 LBL 3 IN L= 2' X W=1' X D=0.25' FROM ORIGINAL THICKNESS OF 0.75' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 . TOOLING : ID:ATS1672 S/N:65092939 DATE:03/2021 DUE:03/2022; [02] OUT OF LIMITS; [03] CORROSION ON AFT CARGO BAY L/H ON TRACK AROUND FASTENER HOLE BS 927+18 LBL 3; VERIFIED OUT OF LIMITS.; [04] CORRECT DEMINSION FOR REMOVED CORROSION ON AFT CARGO BAY L/H ON TRACK AROUND FASTENER HOLE BS 927+18 LBL 3 IN ARE L= 2' X W=1' X D=0.025' FROM ORIGINAL THICKNESS OF 0.075' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 . TRACK SECTION BS-887-947 LBL-3 WILL BE REPLACED ON CUST CARD TTG8Q005N3KT; [05] VERIFIED; STEP 4; [06] VERIFIED; STEP 4; [07] CORRECTED WL MEASUREMENT; [08] COMPLETE
